# SDR BAQA086476

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 7,518 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121205
- Part serial: 86431197
- Condition: Malfunctioned
- Location: Engine
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TORQUE MATCHING BELOW 40 PERCENT BEYOND MANUFACTURE SPECS. REPLACED WITH SERVICEABLE UNIT.
